# SDR FDEA202206241541

- Difficulty date: June 24, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARC05833
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING Ï¿½ TRAILING EDGE INBOARD ISLAND UPPER FIXED PANEL LOWER SURFACE   FORWARD EDGE FINGER DOUBLER AT XW 398 FOUND DETACHED. LEFT WING TRAILING EDGE INBOARD ISLAND UPPER FIXED PANEL LOWER SURFACE FORWARD   EDGE FINGER DOUBLER AT XW 398 DETACHED AREA REPAIR CARRIED OUT AS PER SRM 57-50-  01-2R REPAIR 6 FIGURE 203 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
